Bring that up with your physician too. I always would mention with mine that - "although I am a drug addict, I am also a man - and when any man goes to long without enough sleep he loses the ability to think clearly and so his resolve may weaken - also it makes the withdrawals symptoms seem worse than they really are and it is a mind trip that I would like your help with please kind Doctor of medicine!
- this may put a light bulb on in his head and he may or may not offer you some non-habit forming sleep med like doxepin or traxadone for a week or two or maybe even something like neurontin or what have you.
I would not recommend having any expectation for the naltrexone other than "seeing how it goes" as they say...for science's sake. Just in case you get let down for a day or two because of some temporary side effect for example.
Then again if you go in with no expectation other then the "seeing how it goes thing" (aka learning with a beginners mind) you might be pleasantly surprised. Either way your in for something new, and that can't be all bad unless your allergic
. Wishing you the best - you have endured this much , where so many go and run from a temporary feeling of sickness and dis-ease , to that you owe yourself a smile or 10,000.
Imagine in 1-3 months your going to look back on this time of your life - and Boom - like it was all just some shitty dream - its now only a memory - but then you have your soundness of mind back and your strength of body back.
Music music music, and hydration and good food, and many a hot bath, nature walks, and dancing like an idiot in private to go beyond my little thoughts and feelings and into the trance of absorption and writing on this forum and in a journal are what got me through the toughest parts...non action is what sustains my abstinence, I do nothing and get everything.